# SDR HNAA2023121800464

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,161 hours, 49,422 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PRONOUNCED SMOKE ODOR DURING DESCENT.  RAN BOTH PACKS WITH ENG AND APU BLEEDS AND OPERATED W/S HEATING SYSTEM, NO SMOKE SMELLS NOTED. INSPECTED BOTH PACKS FOR DEFECTS, SEE NEXT SEQ FOR DISCR. NO OTHER OBVIOUS DEFECTS NOTED. OK FOR SERVICE
